×

Two definite integrals that are definitely (and surprisingly!) equal. (English) Zbl 1462.26003


MSC:

26A06 One-variable calculus

Software:

DEtools
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Alladi, K.; Robinson, ML, Legendre polynomials and irrationality, J. Reine Angew. Math., 318, 137-155 (1980) · Zbl 0425.10039
[2] Almkvist, Gert; Zeilberger, Doron, The method of differentiating under the integral sign, J. Symbolic Computation, 10, 571-591 (1990) · Zbl 0717.33004
[3] W. N. Bailey. Generalized Hypergeometric Series. Cambridge University Press, 1935. · JFM 61.0406.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.